I'm 31 years old. I have thyroid disease and take .75mg of levothyroxine. I am of normal weight and do not have any children.
Every month for the last four year I have some brown spotting ten days before my period is due, it usually lasts about 1-3 days and then stops. My doctor told me he was sure it was ovulation because it came at the exact same time every month and my cycles are regular. He also put me on bc because he said if it was not hormonal than bc wouldn't stop the spotting. The pill did stop the spotting but I did not continue on BC because it made me emotional.
I have since moved and when I saw my new gynocologist for my yearly appointment she recommended a saline infused ultrasound and biopsy. I am now waiting for the biopsy results and feeling quite scared. The ultrasound showed a normal and healthy lining.
The only variance in this spotting came after I had half of my thyroid removed because of a large goiter caused by my thyroid disease. This was in July and since that month my spotting is now only every other month but still comes ten days before my period is due.
I guess the reason for my post is because I'm quite scared about the fact that my new doctor did a biopsy. I've read a few things online and it seems to me that uterine cancer would cause spotting at random times and that BC wouldn't have stopped the spotting if it was something. My other question is I didn't have any growths or thickness to biopsy. Does anyone have any idea of what this may be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.